Norflex Co has unveiled new packaging. The new look will be rolled out across the brand in the next couple of months. Only the packaging has changed. It is still the same trusted product.

Norflex Co has unveiled new packaging

The dual action orphenadrine and paracetamol combination provides enhanced relief of painful muscular spasm.  The S2 product manages pain and stiffness to help get your customers back to daily activities. It works in ≥ 30 minutes, significantly reduces pain, stiffness and impaired functionality due to painful muscular spasm.

Orphenadrine may be combined with simple analgesics and NSAIDs for additional pain relief.

Norflex Co contains orphenadrine citrate 35mg and paracetamol 450mg. The recommended dosage is 2 tablets, 3-4 times daily.

Newsletter Sign Up

Be the first to receive email updates on all things CPD, keep abreast of latest industry revelations, and keep adding to your CPD point score.

Newsletter Sign up - Other Pages